Signatures of units and congruences (mod 4) in certain totally real fields.
Journal für die reine und angewandte Mathematik, Tome 320 (1980), pp. 1-5
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1980__320_152288,
author = {J.C. Lagarias},
title = {Signatures of units and congruences (mod 4) in certain totally real fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--5},
year = {1980},
volume = {320},
zbl = {0439.12003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__320_152288/}
}
J.C. Lagarias. Signatures of units and congruences (mod 4) in certain totally real fields.. Journal für die reine und angewandte Mathematik, Tome 320 (1980), pp. 1-5. http://geodesic.mathdoc.fr/item/JRAM_1980__320_152288/